# SDR HNAA2024051400371

- Difficulty date: April 21, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Liner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031814  MAIN DOOR INTERNAL BRACKET FOR LINER HAS CORROSION AROUND NUT PLATE HOLE.  RAR MAIN DOOR INTERNAL BRACKET FOR LINER IAW EMB 145 SRM 51-20-03 AND 51-40-09
